# SDR NACA2024050300005

- Difficulty date: May 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737330
- Aircraft serial: 28054
- Aircraft time: 55,198 hours, 29,929 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 92030113
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,159 hours, 12,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO PANC @ FL350 CABIN ALT WARNING WENT OFF. SELECTED MANUAL AC ON PRESS CONTROLLER PER QRX, COULD NOT RECOVER THE CABIN PRESSURE. PRESS WAS AT 60 WITH 10000 FT CABIN ALTITUDE WHEN WARNING WENT OFF. REMOVED AND REPLACED OUTFLOW VALVE ASSY REF B737-300 AMM 21-31-11 OPS CHECK GOOD.
